• Title of article

    On the holes of a class of bidimensional nonseparable wavelets Original Research Article

  • Author/Authors

    Yun-Zhang Li، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    18
  • From page
    151
  • To page
    168
  • Abstract
    Let I be the 2×2 identity matrix, and M a 2×2 dilation matrix with M2=2I. Since one can explicitly construct M-basic wavelets from an MRA related to M, and many applications employ wavelet bases in R2, M-wavelets and wavelet frames have been extensively discussed. This paper focuses on dilation matrices M satisfying M2=2I. For any matrix M integrally similar to 11 1−1, an optimal estimate on the boundary of the holes of M-wavelets is obtained. This result tells us the holes cannot be too large. Contrast to this result, when the modulus of the Fourier transform of an M-wavelet is, up to a constant, a characteristic function on some set, a property of this set is obtained, which shows the holes of this kind of wavelets cannot be too small.
  • Keywords
    Wavelet frame , Wavelet , Integral similarity
  • Journal title
    Journal of Approximation Theory
  • Serial Year
    2003
  • Journal title
    Journal of Approximation Theory
  • Record number

    852194